# SDR DALA2014093005332

- Difficulty date: September 29, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- Aircraft time: 62,790 hours, 45,976 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY DOOR FRAME UPPER BEAM BETWEEN BS 1155 - 1174.  DOOR FRAME UPPER BEAM WAS REPLACED IAW SRM 51-30-5, 51-10-4, 51-10-3, PAR 21-14-38.
